# 61st meeting of the PAC for Nuclear Physics

### **Report of Contributions**

1. Opening of the meeting

Contribution ID: 1 Type: not specified

#### 1. Opening of the meeting

Thursday 19 June 2025 09:30 (10 minutes)

**Presenter:** NESVIZHEVSKY, V.

Contribution ID: 2 Type: not specified

### 2. Implementation of the recommendations of the 60th PAC meeting

Thursday 19 June 2025 09:40 (20 minutes)

Presenter: NESVIZHEVSKY, V.

Contribution ID: 3 Type: **not specified** 

# 3. Information on the Resolution of the 137th session of the JINR Scientific Council (February 2025) and on the decisions of the JINR Committee of Plenipotentiaries (March 2025)

Thursday 19 June 2025 10:00 (20 minutes)

**Presenter:** DMITRIEV, S.

Contribution ID: 4 Type: **not specified** 

## 4. Experiments on studying the physical and chemical properties of superheavy elements at FLNR: status and plans

Thursday 19 June 2025 10:20 (25 minutes)

Referees: D. Eremenko, E. Vardaci, Qin Zhi

Presenter: ISAEV, A.

Contribution ID: 5 Type: **not specified** 

## 5. Proposal for opening a new project "Development of the concept of an ultracold neutron (UCN) source at the IBR-2 pulsed reactor"

Thursday 19 June 2025 11:20 (25 minutes)

Referees: Guinyun Kim, D. Klinov, V. Nesvizhevsky

Presenter: KULIN, G.

Contribution ID: 6 Type: **not specified** 

#### 6. Modernization of the EG-5 accelerator and its experimental infrastructure: current status

Thursday 19 June 2025 11:50 (25 minutes)

Referees: M. Gaidarov, V. Kuzminov, J. Lubián

Presenter: DOROSHKEVICH, A.

Contribution ID: 7 Type: **not specified** 

#### 7. Proposal for opening a new project "Creating test benches to check single systems of the MSC-230 cyclotron"

Thursday 19 June 2025 12:20 (25 minutes)

Referees: K. Hahn, I. Mazumdar, V. Tshivhase

Presenter: YAKOVENKO, S.

Contribution ID: 8 Type: **not specified** 

### 8.1. Advances in the description of spontaneous fission of transfermium nuclei

Thursday 19 June 2025 14:30 (25 minutes)

**Presenter:** SHNEIDMAN, T.

**Session Classification:** 8. Scientific reports:

Contribution ID: 9 Type: **not specified** 

#### 8.2. Nucleon and cluster transfer in reactions with the <sup>9</sup>Be nucleus

Thursday 19 June 2025 15:00 (25 minutes)

Presenter: AZHIBEKOV, A.

**Session Classification:** 8. Scientific reports:

Contribution ID: 10 Type: not specified

#### 9. Presentations of the new results and proposals in the field of nuclear physics by BLTP and MLIT young scientists (6 reports)

Thursday 19 June 2025 16:00 (1h 30m)

Contribution ID: 11 Type: not specified

## 10. Closed discussion and voting for best young scientists' presentations

Thursday 19 June 2025 18:00 (30 minutes)

Contribution ID: 12 Type: not specified

### 11. Meeting of the PAC members with the JINR Directorate

Friday 20 June 2025 09:30 (1 hour)

Session Classification: Closed session

Contribution ID: 13 Type: not specified

## 12. Drafting the PAC recommendations including proposals for the agenda of the next PAC meeting

Friday 20 June 2025 11:00 (1h 30m)

Session Classification: Closed session (continuation)

Contribution ID: 14 Type: not specified

### 13. Presentation of the PAC recommendations to the directorates of JINR and the Laboratories

Friday 20 June 2025 12:30 (30 minutes)

Contribution ID: 15 Type: not specified

#### 14. Closing of the meeting

Friday 20 June 2025 13:00 (5 minutes)